Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control & Bleeding?

So it is my 2nd month using a lo-oval birth control. I missed two pills and now am having slight bleeding, cramping, almost like I am on my period. I still have another row before the "reminder" pills. Is this normal or should I go get checked out?

Answer Question
 
Anonymous

Asked by Anonymous at 5:11 PM on Jun. 28, 2009 in Health

Answers (4)
  • I know on some bc you will get slight bleeding. I was on the depo after i had my little girl, and i continued to bleed for a few months until it stopped. But then i started getting really bad headaches and my hair was falling out when i put a pick thru it after the shower.
    Call your doc. or nurse and see if its normal. He/She should have gave to more info about the bc before you choose one to be on. There are soooo many out there. Its a big decision cause there is so many pros n cons to all of them. But read the fine print and call your nurse!
    SylviasMommy

    Answer by SylviasMommy at 5:16 PM on Jun. 28, 2009

  • It is normal because you skipped 2 pills which will bring on a period. Read the info that is with your pills, it will tell you that right in there.
    tyfry7496

    Answer by tyfry7496 at 9:20 PM on Jun. 28, 2009

  • Idk I don't bleed and I'm on ortho trycicline lo. But I've heard of women bleeding in between periods on the pill.I did have a delay recently but it was probably contributed to heavy exercise
    babycakes254

    Answer by babycakes254 at 10:07 PM on Jun. 28, 2009

  • Oh and the pp is right stopping pills will bring on ur period!
    babycakes254

    Answer by babycakes254 at 10:08 PM on Jun. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.